# SDR TRAX200700441

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 22,246 hours, 19,403 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE O/B ATTACH ANGLE CRACKED AT RADIUS.  REMOVED AND REPLACED RT WING IB LE OB ATTACH ANGLE WITH NEW SERVICEABLE ANGLE P/N 600-12025-8 IAW CRJ MM 20-21-00.
